EconPapers    
Economics at your fingertips  
 

Formules quasi-explicites pour les options américaines dans un modèle de diffusion avec sauts

Xiaolan Zhang

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 151-161

Abstract: This paper proposes two quasi-explicit formulas to calculate the American option prices with finite and infinite maturity respectively, in Merton's jump-diffusion model (1976).

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0078J
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:151-161

DOI: 10.1016/0378-4754(93)E0078-J

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:38:y:1995:i:1:p:151-161